Digitalis has me sick and frustrated!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Marcia Valera
New Member


Date Joined Jun 2009
Total Posts : 6
   Posted 2/17/2015 11:41 AM (GMT -6)   
confused I have recently been diagnosed with afib and given
Digitalis( digoxin) for the irregular palpitation. This seems to be giving me a lot of anxiety and insomnia. I don't know what to do feel
embarresed with dr. that I cannot tolerate med. Want to live a normal life and still feel horrible. Not my self. Kids are doing the housework.
That stay at the hospital changed my life. Not happy! Anybody else
having this trouble?
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, July 20, 2018 11:20 PM (GMT -6)
There are a total of 2,983,845 posts in 327,153 threads.
View Active Threads


Who's Online
This forum has 161951 registered members. Please welcome our newest member, Ljppkgfsc.
330 Guest(s), 4 Registered Member(s) are currently online.  Details
borrelioburgdorferii, lizzy4451, Sara14, beave